Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 13, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 19, 2013, 10:51 AM CDT for Butler County, Warren County, Kentucky. It took effect at Mar 19, 2013, 2:00 PM CDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2013, 10:51 AM CDT (15:51 UTC)
- In effect from
- Mar 19, 2013, 2:00 PM CDT
- Expired
- Mar 21, 2013, 6:20 PM CDT
- In force
- 52 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Butler County, KY, Warren County, KY
The text
As transmitted, in the capitals the NWS used until 2016.
425 WGUS83 KLMK 191551 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1151 AM EDT TUE MAR 19 2013 ...The Flood Warning continues for the following rivers in Kentucky... Licking River at Blue Licks Spring affecting the following counties in Kentucky...Nicholas...Robertson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued this evening. && KYC181-201-200322- /O.EXT.KLMK.FL.W.0008.000000T0000Z-130320T0322Z/ /BLSK2.1.ER.130319T0017Z.130319T0815Z.130319T2122Z.NO/ 1151 AM EDT TUE MAR 19 2013 The Flood Warning continues for the Licking River at Blue Licks Spring. * until this evening. * At 11:00 AM Tuesday the stage was 26.4 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 25.0 feet...Cropland flooding begins. * Flood History...This crest compares to a previous crest of 26.3 feet on Feb 12 1998. $$ RL KYC099-200351- /O.NEW.KLMK.FL.W.0011.130319T2200Z-130320T0925Z/ /MFVK2.1.ER.130319T2200Z.130320T0000Z.130320T0325Z.NO/ 1151 AM EDT TUE MAR 19 2013 * At 11:00 AM Tuesday the stage was 26.0 feet. * Flood stage is 28.0 feet. * Forecast...Rise above flood stage by this evening and continue to rise to near 28.4 feet by this evening. The river will fall below flood stage by tonight. * Impact...At 28.0 feet...City park under US 31W bridge floods. * Flood History...This crest compares to a previous crest of 28.3 feet on Mar 21 2002. $$ KYC061-200351- /O.NEW.KLMK.FL.W.0012.130320T1200Z-130321T0130Z/ /BRNK2.1.ER.130320T1200Z.130320T1800Z.130320T1930Z.NO/ 1151 AM EDT TUE MAR 19 2013 * At 11:45 AM Tuesday the stage was 15.6 feet. * Flood stage is 18.0 feet. * Forecast...Rise above flood stage by Wednesday morning and continue to rise to near 18.1 feet by Wednesday early afternoon. The river will fall below flood stage by Wednesday afternoon. * Impact...At 18.0 feet...River begins to overflow the lock walls and some of the lower banks...creeks...sloughs...and some bottomland. * Flood History...This crest compares to a previous crest of 18.5 feet on Mar 2 2011. $$ KYC031-227-200351- /O.NEW.KLMK.FL.W.0013.130319T1900Z-130322T0824Z/ /WDBK2.1.ER.130319T1900Z.130320T1800Z.130322T0224Z.NO/ 1151 AM EDT TUE MAR 19 2013 * At 11:00 AM Tuesday the stage was 32.0 feet. * Flood stage is 33.0 feet. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 34.4 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday before midnight. * Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. Water overflows lock wall. * Flood History...This crest compares to a previous crest of 34.5 feet on Oct 13 2002. $$ KYC031-177-183-200351- /O.NEW.KLMK.FL.W.0014.130320T0300Z-130323T1912Z/ /RCHK2.1.ER.130320T0300Z.130322T0000Z.130323T1312Z.NO/ 1151 AM EDT TUE MAR 19 2013 * At 7:00 AM Tuesday the stage was 15.7 feet. * Flood stage is 17.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 18.1 feet by Thursday evening. The river will fall below flood stage by late Saturday morning. * Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. KY 369 floods one mile north of Rochester. * Flood History...This crest compares to a previous crest of 18.0 feet on Sep 29 2002. $$
6 follow-up statements
375
WGUS43 KLMK 191609
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1209 PM EDT TUE MAR 19 2013
Green River at Munfordville
Green River at Brownsville
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Edmonson...
Hart...Muhlenberg...Ohio...Warren.
.Up to 3 inches of rain fell over the past two days which caused
the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued tonight.
&&
KYC099-200409-
/O.CON.KLMK.FL.W.0011.130319T2200Z-130320T0925Z/
/MFVK2.1.ER.130319T2200Z.130320T0000Z.130320T0325Z.NO/
1209 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Munfordville.
* from this evening to late tonight.
* At 11:00 AM Tuesday the stage was 26.0 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 28.4 feet by this evening. The river will fall below
flood stage by tonight.
* Impact...At 28.0 feet...City park under US 31W bridge floods.
* Flood History...This crest compares to a previous crest of 28.3
feet on Mar 21 2002.
&&
LAT...LON 3731 8539 3738 8575 3728 8610 3719 8604
3728 8577 3721 8542
$$
KYC061-200409-
/O.CON.KLMK.FL.W.0012.130320T1200Z-130321T0130Z/
/BRNK2.1.ER.130320T1200Z.130320T1800Z.130320T1930Z.NO/
1209 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Brownsville.
* from Wednesday morning to Wednesday evening.
* At 11:45 AM Tuesday the stage was 15.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 18.1 feet by Wednesday early afternoon. The river
will fall below flood stage by Wednesday afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls and
some of the lower banks...creeks...sloughs...and some bottomland.
* Flood History...This crest compares to a previous crest of 18.5
feet on Mar 2 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-200409-
/O.CON.KLMK.FL.W.0013.130319T1900Z-130322T0824Z/
/WDBK2.1.ER.130319T1900Z.130320T1800Z.130322T0224Z.NO/
1209 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Woodbury.
* until late Thursday night.
* At 11:00 AM Tuesday the stage was 32.0 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 34.4 feet by Wednesday early afternoon.
The river will fall below flood stage by Thursday before midnight.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.5
feet on Oct 13 2002.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-200409-
/O.CON.KLMK.FL.W.0014.130320T0300Z-130323T1912Z/
/RCHK2.1.ER.130320T0300Z.130322T0000Z.130323T1312Z.NO/
1209 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Rochester.
* from this evening to Saturday afternoon.
* At 7:00 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 18.1 feet by Thursday evening. The river will fall below
flood stage by late Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0
feet on Sep 29 2002.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMC512
WGUS83 KLMK 200120
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT TUE MAR 19 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Rough River near Dundee
Green River at Brownsville
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Wednesday morning.
&&
KYC183-201620-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-130320T1830Z/
/DUNK2.1.ER.130319T0205Z.130319T1815Z.130320T0800Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Rough River near Dundee.
* UNTIL WEDNESDAY AFTERNOON.
* At 8:45 PM Tuesday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday.
&&
LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
3743 8694 3755 8649
$$
KYC061-201620-
/O.EXT.KLMK.FL.W.0012.130320T1800Z-130321T0600Z/
/BRNK2.1.ER.130320T1800Z.130320T1800Z.130321T0000Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Brownsville.
* FROM WEDNESDAY AFTERNOON TO LATE WEDNESDAY NIGHT.
* At 8:45 PM Tuesday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage
Wednesday early afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls and
some of the lower banks...creeks...sloughs...and some bottomland.
* Flood History...This crest compares to a previous crest of 18.5
feet on Mar 2 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-201620-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T1338Z/
/WDBK2.1.ER.130319T2000Z.130320T1200Z.130322T0738Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Woodbury.
* UNTIL FRIDAY MORNING.
* At 9:00 PM Tuesday the stage was 33.7 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.4 feet by
Wednesday morning. The river will fall below flood stage Friday
morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.5
feet on Oct 13 2002.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-201620-
/O.EXT.KLMK.FL.W.0014.130320T0800Z-130323T2024Z/
/RCHK2.1.ER.130320T0800Z.130322T0000Z.130323T1424Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Rochester.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON.
* At 7:00 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday and continue
to rise to near 18.0 feet by Thursday evening. The river will fall
below flood stage by late Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0
feet on Sep 29 2002.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$337
WGUS83 KLMK 201451
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1051 AM EDT WED MAR 20 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Brownsville
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued tonight.
&&
KYC061-210251-
/O.EXT.KLMK.FL.W.0012.130320T1448Z-130321T0700Z/
/BRNK2.1.ER.130320T0922Z.130320T1800Z.130321T0100Z.NO/
1051 AM EDT WED MAR 20 2013
The Flood Warning continues for
the Green River at Brownsville.
* UNTIL LATE TONIGHT.
* At 9:45 AM Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.4 feet by this
afternoon. The river will fall below flood stage tonight.
* Impact...At 18.0 feet...River begins to overflow the lock walls and
some of the lower banks...creeks...sloughs...and some bottomland.
* Flood History...This crest compares to a previous crest of 18.5
feet on Mar 2 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-210251-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T0712Z/
/WDBK2.1.ER.130319T2000Z.130320T1345Z.130322T0112Z.NO/
1051 AM EDT WED MAR 20 2013
The Flood Warning continues for
the Green River at Woodbury.
* UNTIL LATE THURSDAY NIGHT.
* At 10:00 AM Wednesday the stage was 34.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.3 feet by this
afternoon. The river will fall below flood stage Thursday late
evening.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.2
feet on Mar 11 2011.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-210251-
/O.EXT.KLMK.FL.W.0014.000000T0000Z-130324T0300Z/
/RCHK2.1.ER.130320T0812Z.130321T1800Z.130323T2100Z.NO/
1051 AM EDT WED MAR 20 2013
The Flood Warning continues for
the Green River at Rochester.
* UNTIL SATURDAY EVENING.
* At 7:00 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.2 feet by Thursday early afternoon. The
river will fall below flood stage by Saturday afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.6
feet on Jan 16 2013.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMC247
WGUS83 KLMK 210129
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT WED MAR 20 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Thursday morning.
&&
KYC031-227-211529-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T0224Z/
/WDBK2.1.ER.130319T2000Z.130320T1345Z.130321T2024Z.NO/
929 PM EDT WED MAR 20 2013
The Flood Warning continues for
the Green River at Woodbury.
* UNTIL THURSDAY EVENING.
* At 9:00 PM Wednesday the stage was 34.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-211529-
/O.EXT.KLMK.FL.W.0014.000000T0000Z-130323T1000Z/
/RCHK2.1.ER.130320T1700Z.130322T0000Z.130323T0400Z.NO/
929 PM EDT WED MAR 20 2013
The Flood Warning continues for
the Green River at Rochester.
* UNTIL SATURDAY MORNING.
* At 5:37 PM Wednesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.7 feet by
Thursday evening. The river will fall below flood stage early
Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.7
feet on May 21 2002.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$881
WGUS83 KLMK 211518
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 AM EDT THU MAR 21 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued by Thursday evening.
&&
KYC031-227-220000-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T0000Z/
/WDBK2.1.ER.130319T2000Z.130320T1345Z.130321T1836Z.NO/
1118 AM EDT THU MAR 21 2013
The Flood Warning continues for
the Green River at Woodbury.
* UNTIL TONIGHT.
* At 11:00 AM Thursday the stage was 33.5 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and minor flooding is forecast to
continue through this evening.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 33.2
feet on Dec 11 2009.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-220018-
/O.EXT.KLMK.FL.W.0014.000000T0000Z-130323T0000Z/
/RCHK2.1.ER.130320T1700Z.130322T0000Z.130322T2159Z.NO/
1118 AM EDT THU MAR 21 2013
The Flood Warning continues for
the Green River at Rochester.
* UNTIL FRIDAY EVENING.
* At 7:00 AM Thursday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast to
continue through Friday.
* Forecast...The river will continue rising to near 17.6 feet by this
evening. The river will fall below flood stage Friday evening.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.7
feet on May 21 2002.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$068
WGUS83 KLMK 212320
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU MAR 21 2013
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
This will be the last statement.
&&
KYC031-227-212350-
/O.CAN.KLMK.FL.W.0013.000000T0000Z-130322T0000Z/
/WDBK2.1.ER.130319T2000Z.130320T1345Z.130321T1845Z.NO/
720 PM EDT THU MAR 21 2013
The flood warning is cancelled for
the Green River at Woodbury.
* At 7:00 PM Thursday the stage was 32.2 feet.
* Flood stage is 33.0 feet.
* Fell below flood stage at 2:45 PM Thursday.
* Forecast...The river will continue to fall to 28.9 feet by Friday
morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 33.2
feet on Dec 11 2009.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
SZAPPANOSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 19, 5:49 AM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 19, 5:49 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 649 AM EDT TUE MAR 19 2013 ...Updated Aviation Discussion... .Short Term (Now through Wednesday)... Issued at 245 AM EDT Tue Mar 19 2013 Skies have become mostly clear this morning, with the exception of a few clouds accompanying a weak surface trough that is moving across the region. For the rest of the day surface high pressure will try to build in from the west. Skies will remain mostly clear through the day, though time heights do show some mid level moisture moving through, so we may see a few clouds this afternoon. Winds will pick up in the wake of the trough and become breezy by afternoon. Sustained winds today will be in the 12-20 mph range with gusts as high as 30 mph possible. Winds will be stronger in the northern half of the forecast area than the southern. High temperatures today will range from the low 50s near the KY/TN border to the mid 40s across southern Indiana and far north central Kentucky. Winds will relax tonight near sunset. Skies will start out mostly clear, then clouds will start to increase from the northwest after midnight as a shortwave approaches in the northwesterly flow aloft. This wave will cross the area on Wednesday. Though most of the region will likely remain dry as this impulse moves through, the NMM and ARW mesoscale models, as well as the 4 km NAM continue to develop isolated to scattered rain/snow showers across the forecast area during the day Wednesday. Any showers that develop will likely be a mix of rain and snow in the morning, transitioning to all rain in the afternoon. Will continue to carry slight chance pops across the region Wednesday. The wave will also usher in much colder air with temperatures in northern portions of the forecast area remaining almost steady in the mid 30s through the day. .Long Term (Wednesday night through Monday)... Issued at 320 AM EDT Tue Mar 19 2013 Looks like an active and anomalously cold period is in store for much of the upcoming week. Main players will be a broad trof over the northeast CONUS and an active southern stream, and at this point we are significantly undercutting GFS MOS, especially on daytime temps. Wednesday Night - Thursday... H85 thermal trof digs into eastern Kentucky on Wednesday night, with impressive cold air advection for the first part of the night. Skies will clear off especially in the south, but radiational cooling will be limited as NW winds keep the boundary layer fairly mixed. Record low at BWG will be in jeopardy, and others will be as well if winds should decouple. Records: BWG - 21 - 1986 Forecast - 23 LEX - 15 - 1986 Forecast - 20 FFT - 18 - 1986 Forecast - 22 SDF - 17 - 1876 Forecast - 23 Even with mostly sunny skies and the thermal trof lifting out, Thursday max temps will struggle as we start off quite cold and already well-mixed. Even 40 may be optimistic along the southern tier, and this forecast falls well in line with NAM MOS numbers in the mid/upper 30s. Thursday Night - Friday... Fairly low-confidence forecast in this transitional period, as a southern stream system starts to organize over the central/southern Plains, and works its way into the lower Mississippi Valley. Warm front could become a factor across south-central Kentucky, but there will be a lot of low-level dry air to overcome. Will limit POPs to slight chance and keep QPF minimal as the bulk of the precip remains to our south, but plenty of cold air in the column that any precip that does fall will start off as snow before daybreak Friday, and not transition to all liquid until temps warm up around midday. Max temp forecast in the mid 40s is a solid 10 degrees under the extended GFS MOS. Friday Night - Monday... Forecast confidence is even lower through the weekend, but it does look like a wet and anomalously cool pattern. For most of the weekend, the forecast will hinge on the ability of southern stream systems to sling enough moisture northward into the Ohio Valley. In this pattern, the right storm track and sufficient available moisture in the Ohio Valley could result in a stripe of potentially significant snow. However it is too soon to hazard a guess whether or where this will happen. Later in the weekend there is some agreement on a closed H5 low developing over the High Plains, but the devil is once again in the details. GFS is slower and farther north, taking the closed low across Illinois and Indiana late Monday, while the ECMWF digs it a little harder into the OK/TX Panhandle and then brings it across Kentucky Sunday night. Will stick with the unseasonably cool forecast, and chance POPs. Temp forecast will generally be highs in the 40s and lows in the lower/mid 30s, which drives the precip type forecast towards rain by day and mix by night. Small adjustments to the storm tracks could result in larger adjustments to the temp forecast, and therefore the precip type forecast. Will let the HWO carry a generic heads-up to the potential for snow at some point over the weekend. && .Aviation (12Z TAF Issuance)... Issued at 645 AM EDT Tue Mar 19 2013 High pressure will ridge in from the west today. Mostly clear skies are expected through the morning, with scattered mid level clouds possibly moving in this afternoon. Winds will increase over the next couple of hours and become gusty out of the west today. Gusts this afternoon will be in the 20-25 knot range for SDF and LEX and in the 15-20 knot range for BWG. Winds will relax this evening, but remain out of the west overnight. A disturbance will approach from the west tomorrow morning bringing increased cloud cover and gusty winds once again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........RAS Aviation.........EER
Hazardous weather outlook, Mar 19, 2:34 AM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 AM EDT TUE MAR 19 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-200745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 334 AM EDT TUE MAR 19 2013 /234 AM CDT TUE MAR 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UNSETTLED PERIOD OF WEATHER LOOKS TO DEVELOP AS A SERIES OF DISTURBANCES WILL AFFECT THE SOUTHERN UNITED STATES FRIDAY THROUGH MONDAY. THERE IS STILL A GREAT DEAL OF UNCERTAINTY IN THE FORECAST...BUT ANY OF THESE IMPULSES COULD PRODUCE A PERIOD OF SNOW ACROSS SOME PORTION OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/RAS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:09 PM CDT | River Flood Warning | LMK | Ohio | 34 hr |
| Mar 18, 9:16 PM CDT | River Flood Advisory | LMK | Warren | 115 min |
| Mar 18, 11:07 PM CDT | River Flood Warning | LMK | Warren | 18 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Hart | 12 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Edmonson | 34 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 70 hr |
| Mar 19, 10:57 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 63 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.